MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROSUP; MESH, SURGICAL, POLYMERIC
Model Number TECGK06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Laceration(s) (1946); Pain (1994); Prolapse (2475)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: 174006 protack 5 mm disp in (lot #: p5a0447x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient underwent a promontofixation procedure in 2015 using a mesh and tacker, following this, a subtotal colectomy was performed in 2016 due to colonic decompensation, and a recurrence of prolapse was noted in 2017, associated with pelvic floor collapse, vaginal gap and anal sphincter hypertonia.Additional surgery (richter¿s sacro-spinofixation and posterior perineorrhaphy) was conducted in 2017 with seemingly uneventful recovery.However, the patient's condition has since worsened, leading to chronic pain, fatigue, early disability retirement, financial hardship, and severely diminished quality of life.In 2018, the patient began experiencing severe bilateral neuropathic leg pain, now requiring significant rest to manage.Despite regular electromyography (emg) follow-ups and the neuropathy being classified as idiopathic.No corrective action or intervention from the healthcare facility has been reported to date.

Brand Name
PROSUP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22312350
Report Number9615742-2025-00766
Device Sequence Number18389405
Product Code FTL
UDI-Device Identifier10884521177604
UDI-Public10884521177604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model NumberTECGK06
Device Catalogue NumberTECGK06
Device Lot NumberSPB0624X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/23/2025
Date Device Manufactured03/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown